# SDR ASAA0140054

- Difficulty date: April 10, 2001
- Submitted: June 7, 2001
- Operation: Air carrier
- Aircraft: N713AS
- Make and model: Boeing 737490
- Aircraft serial: 30161
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 8100022608
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ANC - DURING LINE CHECK, FOUND EMERGENCY FLOOR TRACK LIGHTING AT ROW 14 INOPERATIVE, WIRE DISCONNECTED.  RECONNECTED WIRE, OPS CHECK NORMAL.  (M)
